# SDR SIMA20150308005

- Difficulty date: March 8, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533814001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN CORRODED BETWEEN FRAMES 37 & 38 & STRINGER 21L & 21R.  RESTORED PROTECTIVE FINISH ON INTERNAL SKIN IAW CPM 51-21-06, ETN'S EM-51-075, EM-51--091R5, EM-51-011R4 & GN-51-120R1.  DAMAGE ACCEPTED AS IS IAW ERS-EM-53MR-1121.
